Sufficient conditions for the existence of a solution to problems of determining the coefficients multiplying the highest derivatives of a parabolic equation
Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 1908-1915
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_11_a11,
author = {N. Ya. Beznoshchenko},
title = {Sufficient conditions for the existence of a solution to problems of determining the coefficients multiplying the highest derivatives of a parabolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1908--1915},
year = {1983},
volume = {19},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_11_a11/}
}
TY - JOUR AU - N. Ya. Beznoshchenko TI - Sufficient conditions for the existence of a solution to problems of determining the coefficients multiplying the highest derivatives of a parabolic equation JO - Differencialʹnye uravneniâ PY - 1983 SP - 1908 EP - 1915 VL - 19 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_11_a11/ LA - ru ID - DE_1983_19_11_a11 ER -
%0 Journal Article %A N. Ya. Beznoshchenko %T Sufficient conditions for the existence of a solution to problems of determining the coefficients multiplying the highest derivatives of a parabolic equation %J Differencialʹnye uravneniâ %D 1983 %P 1908-1915 %V 19 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1983_19_11_a11/ %G ru %F DE_1983_19_11_a11
N. Ya. Beznoshchenko. Sufficient conditions for the existence of a solution to problems of determining the coefficients multiplying the highest derivatives of a parabolic equation. Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 1908-1915. http://geodesic.mathdoc.fr/item/DE_1983_19_11_a11/